Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 128, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 22, 2011, 4:32 PM CDT for Cole County, Moniteau County, Missouri. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 4:32 PM CDT (21:32 UTC)
- Expired
- Apr 22, 2011, 5:15 PM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cole County, MO, Moniteau County, MO
The radar
The Pleasant Hill radar (KEAX), 147 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 5:00 PM CDT | HAIL 2 | 8 N California, MO | |
| Apr 22, 5:04 PM CDT | HAIL 2.5 | 8 N California, MO | |
| Apr 22, 5:09 PM CDT | FUNNEL CLOUD | 4 W Centertown, MO | SPOTTER LOCATED IN CENTERTOWN OBSERVES A FUNNEL CLOUD JUST TO THE WEST |
| Apr 22, 5:21 PM CDT | HAIL 1.75 | Marion, MO | REPORT RELAYED THROUGH MO TROOP F |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -391 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 516 m²/s²
- 0-3 km storm-relative helicity
- 554 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
242
WUUS53 KLSX 222132
SVRLSX
MOC051-135-222215-
/O.NEW.KLSX.SV.W.0128.110422T2132Z-110422T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
432 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COLE COUNTY IN CENTRAL MISSOURI...
MONITEAU COUNTY IN CENTRAL MISSOURI...
* UNTIL 515 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES WEST OF TIPTON...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
TIPTON...CALIFORNIA...CLARKSBURG...MCGIRK...JAMESTOWN...
CENTERTOWN...ST. MARTINS...LATHAM...KLIEVER...SANDY HOOK...MARION
AND ELSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 9284 3869 9263 3890 9252 3891 9250
3877 9241 3875 9241 3873 9238 3868 9236
3867 9234 3859 9229 3853 9276 3860 9285
3867 9285
TIME...MOT...LOC 2133Z 256DEG 37KT 3866 9289
WIND...HAIL 60MPH 1.50IN
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:22 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 22, 3:22 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT FRI APR 22 2011
.DISCUSSION...
/321 PM CDT FRI APR 22 2011/
GEARING UP FOR ANOTHER ROUND OF SEVERE WEATHER FOR LATE THIS
AFTERNOON AND TONIGHT. SEVERE CONVECTIVE WATCHES COULD COME AT ANY
TIME...SO WILL KEEP THIS BRIEF. COLD FRONT IS EVIDENT ON RADAR
MOVING INTO CENTRAL AND SOUTHWEST MISSOURI. 21Z SOUNDING FROM KSGF
IS COMING IN NOW...AND THE CAPE UP THRU 400MB LOOKS IMPRESSIVE.
PLENTY OF LOW LEVEL SHEAR IS ALSO EVIDENT IN THE SOUNDING WITH AT
LEAST 40KTS OF SHEAR FROM 0-6KM. THINK INITIAL DEVELOPMENT MAY BE
SUPERCELLULAR WITH SPLITS AND MERGERS SINCE THE SHEAR IS QUITE
LINEAR...BUT THE DISCRETE STORMS SHOULD FORM INTO MULTICELLS/LINES.
WITH THE LOW LEVEL SHEAR THINK TORNADOES ARE A VERY REAL THREAT.
WITH THAT EYE-POPPING CAPE ON THE KSGF SOUNDING...LARGE HAIL AND
DAMAGING WINDS ARE NEARLY CERTAIN. GREATEST THREAT WILL LIKELY BE
ALONG AND SOUTH OF I-70. ONCE THE STORMS CONGEAL INTO A
LINE...THINK THEY'LL RACE EASTWARD AND SHOULD BE OUT OF THE CWFA BY
MIDNIGHT.
COLD FRONT IS STILL EXPECTED TO STALL ACROSS SOUTHERN
MISSOURI/NORTHERN ARKANSAS TONIGHT...THOUGH WHERE THE EFFECTIVE
BOUNDARY COMES TO A HALT IS ANYONE'S GUESS IF WE GET A SEVERE SQUALL
LINE WITH VERY STRONG WINDS. THINK SATURDAY MORNING WILL LIKELY BE
MOSTLY DRY ACROSS ALL BUT SOUTHERN AREAS...BUT REDEVELOPMENT IN THE
AFTERNOON SEEMS LIKELY ALONG AND SOUTH OF THE I-70 CORRIDOR AS THE
LOW LEVEL JET PUSHES MOISTURE UP INTO THE BAROCLINIC ZONE.
REMAINDER OF THE FORECAST STILL LOOKS PRETTY WET...WITH PERHAPS THE
WETTEST PERIODS BEING SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE FIRST
LOBE OF A STRONG SHORTWAVE RIPPLES ACROSS THE AREA AND THE ATTENDANT
SURFACE SYSTEM MOVES UP THROUGH THE MID-MISSISSIPPI VALLEY. THE
SECOND AND STRONGER LOBE OF THE WAVE IS FORECAST TO MOVE THROUGH
LATE TUESDAY NIGHT AND WEDNESDAY CONTINUING THE THREAT FOR HEAVY
RAIN OUT INTO MID-WEEK.
CARNEY
&&
.AVIATION...
/1255 PM CDT FRI APR 22 2011/
MORNING MCS HAS TEMPORARILY PUSHED WARM FRONT SOUTH OF INTERSTATE
70...BUT BELIEVE IT WILL RAPIDLY REBOUND NORTH OVER THE NEXT 1-2
HOURS AS SFC LOW TRACKS NE AND APPROACHES THE UIN AREA IN THE
20-22Z TIME FRAME. HAVE BASED ROUND 2 OF CONVECTION ON LOCAL
WRF...WITH SUGGESTS STORMS SHOULD REFIRE BY MID AFTERNOON AT UIN
AND COU...AND THEN MOVE INTO STL AREA 01-03Z. OBVIOUSLY...WILL TWEEK
SPECIFICS OF CONVECTION ONCE STORMS SHOW THEMSELVES. BASED ON
CURRENT POST-FRONTAL CONDITIONS...HAVE GONE WITH SEVERAL HOURS OF
MVFR CIGS WITH THE WIND SHIFT...WITH THESE LOW CLOUDS SCATTERING
OUT SEVERAL HOURS LATER.
SPECIFICS FOR KSTL...AS MENTIONED ABOVE...OUTFLOW HAS TEMPORARILY
SUPPRESSED WARM FRONT SOUTH OF STL...AND INITIATION OF WAA IN WAKE
OF MCS MAY KICK OFF A BIT OF LIGHT RAIN/SHOWERS OVER THE NEXT HOUR
OR TWO THAT MAY BRIEFLY DROP CONDITIONS INTO MVFR CAT.
HOWEVER...PREVAILING CONDITIONS SHOULD TAKE ON A TYPICAL WARM
SECTOR LOOK NO LATER THAN 20Z...WITH A BKN VFR CU FIELD AND MDT S
WINDS. BELIEVE STRONG STORMS THAT ERUPT OUT WEST SHOULD ADVECT
INTO THE AREA EARLY THIS EVENING...AFTER 00Z...BUT THINK LINE
SHOULD BE FAIRLY QUICK MOVING AND EXIT THE TAF AREA 03-04Z.
TRUETT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOND IL-CLINTON
IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 22, 3:33 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 333 PM CDT FRI APR 22 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 333 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING. THE PRIMARY SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS AND TORNADOES. LOCALLY HEAVY RAINFALL FROM THESE THUNDERSTORMS COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS. THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE LIKELY SUNDAY THROUGH MONDAY NIGHT. FLASH FLOODING...AS WELL AS RIVER AND STREAM FLOODING WILL BE A SIGNIFICANT THREAT THROUGH THIS PERIOD. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CARNEY
In the hours before
Special weather statement, Apr 22, 12:33 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1233 PM CDT FRI APR 22 2011 ILZ069-070-074-101-221815- CLINTON IL-MARION IL-ST. CLAIR IL-WASHINGTON IL- 1233 PM CDT FRI APR 22 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION...CLINTON... SOUTHEASTERN ST. CLAIR AND WASHINGTON COUNTIES UNTIL 115 PM CDT... AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF MARISSA...OR 10 MILES SOUTHEAST OF FREEBURG...MOVING EAST AT 55 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEW BADEN... BREESE... NASHVILLE... CARLYLE... CENTRALIA... SALEM... LIVELY GROVE... NEW MEMPHIS... ALBERS... OKAWVILLE... AVISTON... GERMANTOWN... BECKEMEYER... ASHLEY... IRVINGTON... SHATTUC... WAMAC... BOULDER... CENTRAL CITY... SANDOVAL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Local storm report, Apr 22, 12:46 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL 1 SW FENTON 38.53N 90.46W
04/22/2011 M1.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
JPSpecial weather statement, Apr 22, 12:49 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1249 PM CDT FRI APR 22 2011 ILZ070-221815- MARION IL- 1249 PM CDT FRI APR 22 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 115 PM CDT... AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FARINA TO OMEGA TO CENTRALIA...AND MOVING EAST AT 55 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... STEPHEN FORBES STATE PARK... OMEGA... HELM... KELL... CARTTER... IUKA... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, Apr 22, 12:50 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HAIL FARINA 38.83N 88.78W
04/22/2011 M0.75 INCH FAYETTE IL TRAINED SPOTTER
ONE HALF TO THREE QUARTER INCH
&&
JPLocal storm report, Apr 22, 12:52 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL CENTRALIA 38.52N 89.13W
04/22/2011 M0.75 INCH MARION IL TRAINED SPOTTER
WEST SIDE OF CITY
&&
JPLocal storm report, Apr 22, 1:53 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM HEAVY RAIN 2 E VERSAILLES 39.88N 90.62W
04/22/2011 M2.25 INCH BROWN IL TRAINED SPOTTER
2.25 INCHES OF RAINFALL SINCE 0730 AM.
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 9:24 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 11 days |
| Apr 21, 10:14 PM CDT | River Flood Warning | LSX | Reynolds | 9 days |
| Apr 22, 7:12 AM CDT | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 3 hr |
| Apr 22, 7:17 AM CDT | Areal Flood Advisory | LSX | Jefferson | 3 hr |
| Apr 22, 7:28 AM CDT | Flash Flood Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Apr 22, 8:47 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 43 min |
| Apr 22, 9:16 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 44 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Pike, Warren | 47 min |
| Apr 22, 9:32 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 2 more | 43 min |
| Apr 22, 9:36 AM CDT | Flash Flood Warning | LSX | Marion, Monroe, Ralls, Shelby | 3 hr |
| Apr 22, 9:59 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 46 min |
| Apr 22, 10:17 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Jefferson, Lincoln, Montgomery, Saint Charles and 2 more | 43 min |
| Apr 22, 10:56 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 49 min |
| Apr 22, 11:00 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Charles, Saint Louis, Warren and 2 more | 45 min |
| Apr 22, 11:44 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 46 min |
| Apr 22, 12:34 PM CDT | River Flood Warning | LSX | Saint Charles | 26 hr |
| Apr 22, 2:39 PM CDT | River Flood Warning | LSX | Marion | 37 hr |
| Apr 22, 4:40 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 50 min |
| Apr 22, 5:10 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 39 min |
| Apr 22, 5:12 PM CDT | Tornado Warning | LSX | Boone, Callaway, Cole | 48 min |
| Apr 22, 5:49 PM CDT | Tornado Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 41 min |
| Apr 22, 6:05 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 40 min |
| Apr 22, 6:22 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 38 min |
| Apr 22, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Osage | 39 min |
| Apr 22, 6:55 PM CDT | Tornado Warning | LSX | Lincoln, Saint Charles, Saint Louis, Warren | 50 min |
| Apr 22, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.